PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Mappings of degree 5, part II

Volume 147 / 2017

M. Maciejewski, A. Prószyński Colloquium Mathematicum 147 (2017), 257-264 MSC: 11E76, 13C13. DOI: 10.4064/cm6877-3-2016 Published online: 18 January 2017

Abstract

We continue the investigation started in [1]. The purpose of the present paper is to find the second (last) part of generating relations (namely, all the 2-covering relations) satisfied by homogeneous polynomial mappings of degree 5.

Authors

  • M. MaciejewskiKazimierz Wielki University
    85-072 Bydgoszcz, Poland
    e-mail
  • A. PrószyńskiKazimierz Wielki University
    85-072 Bydgoszcz, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image